# SDR CA970728016

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 35,652 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) THE #2 ENGINE RPM STARTED TO DECREASE IN CRUISE, FOLLOWED BY ENGINE FLAMEOUT. POST FLIGHT INSPECTION FOUND METAL IN THE HIGH PRESSURE OIL FILTER AND AN ABNORMAL SOUND FROM THE AFT AREA OF THE ENGINE WHEN THE PROPELLER WAS TURNED BY HAND. THE ENGINE WAS REMOVED AND FORWARDED TO A REPAIR FACILITY.
